Post # 1
Hello ladies i started birthcontrol a little under two months ago. I’m on tri-lo-sprintec. The first month I had nausea and a little tiredness. No bleeding besides my withdrawl bleed or period. But now this month on day 21 of my cycle I have significant bleeding. Like period bleeding. The last 3 days it was light and it was more just annoying. But today its heavy and I am confused why last month I had nothing and now this month it’s a huge issue. Is this normal and if so how many months did you have bleeding before it resolved. My dr. Doesnt seem worried but I’m confused because month one I had zero blood besides a normal period.
Post # 2
I’m on tri previfem so our pills aren’t exactly the same but the only time I experienced heavy bleeding was my first period on the pill. (And to be quite honest it probably wasn’t even that heavy, I’ve just been spoiled my entire life with a light, five day period that a heavier period that lasted seven days was pure torture. I thought I was going to die, lol.)
Like I said, this only happened that first time and then after that my periods got lighter than they had been before the pill and shortened to three or four days.
The pill could just be affecting you differently and it might take your body a little longer balance out. You said you’ve been on it a little under two months; do you mind me asking how long you took the pill before your first period on the pill? Did you take the entire pack or did your period come in the middle?
I’m not quite sure how that pill works as I’ve never heard of it. With mine I have different colored pills and a specific pill set that I’m supposed to take while I’m on my period/to have my period but I know a friend that has just white pills and there’s no distinction on when she’s supposed to have her period.